# SDR QXEA2008010201273

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,678 hours, 13,194 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0088
- Condition: Failed
- Location: Propeller
- Part time: 2,775 hours, 2,946 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - NR 2 PROP SLOW TO UNFEATHER.  REMOVED AND REPLACED NR 2 OVERSPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801 AND 61-20-26-400-801.  PERFORMED OPS TEST OF THE OVERSPEED GOVERNOR IAW TASK 61-20-00-710-803 AND FUNCTIONAL TEST OF PROP TIME TO UNFEATHER IAW TASK 61-20-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
